# SDR AALA20050300

- Difficulty date: May 3, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: A3060698101
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCO  EGRESS LIGHT AT ROW 31 AFT INOPERATIVE.  SPLICED WIRING FOR CONNECTOR FOR EGRESS LIGHT AT ROW 31 AFT.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
